# SDR VNAA20250610059

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR SUPORT RBL9 FROM FS985 TO FS1000.  COMPLETED FLOOR SUPPORT REPAIR AT RBL9 FROM FS985 TO FS1000 IAW CRJ-700-SRM-53-00-41-201-001-A01.
